Alert archive / Alabama / Areal Flood Advisories in 2019
Areal Flood Advisory 21, NWS Mobile, AL
NWS Mobile, AL issued this areal flood advisory at Apr 19, 2019, 2:14 AM CDT for 5 counties in Alabama. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 2:14 AM CDT (07:14 UTC)
- Expired
- Apr 19, 2019, 5:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL
The radar
The Ft Rucker radar (KEOX), 91 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023
WGUS84 KMOB 190714
FLSMOB
Flood Advisory
National Weather Service Mobile AL
214 AM CDT Fri Apr 19 2019
ALC013-035-039-041-053-191015-
/O.NEW.KMOB.FA.Y.0021.190419T0714Z-190419T1015Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler AL-Crenshaw AL-Escambia AL-Conecuh AL-Covington AL-
214 AM CDT Fri Apr 19 2019
The National Weather Service in Mobile has issued a
* Urban and Small Stream Flood Advisory for Poor Drainage Areas
for...
Southeastern Butler County in south central Alabama...
Crenshaw County in south central Alabama...
Eastern Escambia County in south central Alabama...
Southeastern Conecuh County in south central Alabama...
Northwestern Covington County in south central Alabama...
* Until 515 AM CDT.
* At 212 AM CDT, Doppler radar indicated heavy rain due to
thunderstorms. This will cause urban and small stream flooding.
Overflowing poor drainage areas will result in minor flooding in
the advisory area. Up to two inches of rain have already fallen.
* Some locations that will experience flooding include...
Greenville, Brewton, Evergreen, Luverne, East Brewton, Georgiana,
Brantley, McKenzie, River Falls, Castleberry, Red Level, Rutledge,
Dozier, Gantt, Glenwood, Pollard, Riverview, Petrey and Highland
Home.
Additional rainfall of around an inch is expected over the area.
This additional rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3166 8616 3162 8618 3101 8688 3100 8736
3196 8650 3197 8641 3205 8640 3205 8630
3197 8630 3196 8619 3189 8617 3179 8620
3179 8615 3166 8615
$$
DJ/17What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this areal flood advisory went out at Apr 18, 11:49 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 18, 11:49 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1149 PM CDT Thu Apr 18 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
06Z issuance...Expect MVFR to IFR cigs through about 19.09z
then mostly MVFR cigs through 20.00z. Lower cigs and visibilities
in scattered to numerous showers and thunderstorms through about
19.09z then mostly in low cigs with scattered showers through
20.00z, clearing through 20.06z. Winds will be southeast to south
at 15 to 25 knots with gusts to 30 knots through about 19.09z
then slowly shifting west to northwest through at 15 to 20 knots
with gusts to 30 knots through 20.00z then slowly diminishing
through 20.06z. 32/ee
&&
.PREV DISCUSSION... /issued 1115 PM CDT Thu Apr 18 2019/
DISCUSSION...See updated information for land areas below.
UPDATE...Have updated for the expiration of Tornado Watch 84.
Made additional mainly minor adjustments for the remainder of the
night. /29
PREV DISCUSSION... /issued 914 PM CDT Thu Apr 18 2019/
DISCUSSION...See updated information for land areas below.
UPDATE...The Tornado Watch has been canceled for Choctaw county
in Al. The Tornado Watch has expired for the following counties in
southeast MS...Stone...George...Greene...Wayne and Perry. 32/ee
PREV DISCUSSION... /issued 838 PM CDT Thu Apr 18 2019/
DISCUSSION...See updated information for land areas below.
UPDATE...Thunderstorms continue to fire along a wide band
moving eastward over middle sections of the forecast area. Have
had several reports of trees and power lines down across the
western half of the forecast area mostly from bowing segments
along the line with maybe a few short lived tornadoes. Expect
this line of storms to continue moving east across the eastern
half of the forecast area this evening likely leading to more wind
damage especially before it clears to the east a few hours after
midnight. To the west another line of thunderstorms has developed
over LA stretching into MS moving east likely moving into western
sections of the forecast area in the next hour or so. Near the
surface a well defined meso low has developed near the AL/MS
border this evening progged to shift north northeast through the
remainder of tonight. Further east reasonable instability is still
noted with mixed layer capes generally around 1000 j/kg over the
northern half of the forecast area and about 1500 j/kg further
south to the coast combined with very high vertical shear in the
boundary layer likely leading to more bowing segments and short
live tornadoes before the main band moves off to the east 2 to 3
hours after midnight. For the second round of storms we will
likely keep the severe threat up for now though we do see winds
veering to the sw over MS and LA which should lower the threat for
tornadoes though maintaining threat for the damaging straight
line winds for now. Stay tuned for further updates as this next
system continuous approach from the west. 32/ee
PREV DISCUSSION... /issued 657 PM CDT Thu Apr 18 2019/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
00Z issuance...Expect MVFR to IFR cigs through about 19.09z
then mostly MVFR cigs through 20.00z. Lower cigs and visibilities
in scattered to numerous showers and thunderstorms through about
19.09z then mostly in low cigs with scattered showers through
20.00z. Winds will be southeast at 15 to 25 knots with gusts to
40 knots through about 19.04z shifting south then southwest
through 19.08z then slowly shifting west to northwest through at
15 to 20 knots with gusts to 30 knots through 20.00z. 32/ee
PREV DISCUSSION... /issued 422 PM CDT Thu Apr 18 2019/
NEAR TERM /Now Through Friday/...Stay weather aware tonight.
Upper air analysis shows a lead mid to upper level impulse of
energy ejecting northeast over the upper TX coast and up across
Louisiana. This has created an area of high level diffluence
supporting a continued enhancement of convection and concentrated
lightning upstream. Satellite imagery shows a MCS spreading
eastward across the Lower MS Delta to off the LA coast. The pre-
storm environment will continue to show destabilization thru the
course of the day into the evening with the slow eastward
migration of a well defined 1000-850 mb theta-e moisture axis and
warm sector. At same time, the low level wind profiles strengthen
markedly with 850mb south to southwest flow increasing to 50 to
60 kts between late afternoon and continuing east tonight. 0-6km
Bulk Shear values to increase to as high as ~60 knots favoring an
increased severe weather potential. An assessment of wet bulb zero
heights are fairly high which would mitigate occurrence of large
hail. Thus, the highest confidence of threats continue to be
concentrated on damaging straight line winds in excess of 70 mph
as higher momentum air mixes to the surface in rear flank
downdrafts with the passage of any bowing convective line
segments. The latest probabilities for damaging winds from the
storm prediction center is a healthy 45% and focused over interior
southeast MS and interior southwest AL tonight. A 30% probability
for damaging winds is outlooked elsewhere. There is also a risk
for tornadoes as these appear to be more probable in any discrete
cells that form out ahead of the main line. A few strong tornadoes
cannot be ruled out. No changes made to Day 1 severe weather
threat which is maintained at enhanced area-wide. The high
resolution convection allowing models (CAM's) still show some
divergence on timing and evolution of convective mode.
Initializing convective trends upstream with the CAMs suggest lead
area of storms moving in over southeast MS by the close of the
afternoon with some momentary weakening. By tonight a more
organized area of storms is progged to move across with better
dynamics in place. Widespread rainfall amounts between one to two
inches are favored, with higher amounts possible as the passage of
the strongest storms will likely contain heavy rain rates causing
potential of flooding in poorly drained lower lying and urban
areas. A limited flooding threat is maintained.
Wind advisory continues area-wide through late tonight. High risk
of dangerous to potentially deadly rip currents and high surf
continues along the beaches.
Friday, A frontal boundary will be east of the area while axis of
large upper low pivots eastward over the TN River Valley. Plenty
of clouds are forecast to wrap around this feature and remain in
place thru the day. With northwest flow and clouds, daytime highs
lower. Coolest numbers are expected over the interior where highs
look to hover in the lower 60s. A small PoP continues on Friday
with upper system close by. /10
SHORT TERM /Friday night Through Sunday night/...Skies will
gradually clear Friday night as the upper low moves to the north
and east. A northwest flow aloft will prevail through the weekend
with a cooler and drier airmass moving into the area through
Sunday night. /13
LONG TERM /Monday Through Thursday/...Temperatures will modify
back into the upper 70s and low 80s Monday into Tuesday as upper
ridging builds over the area. Moisture levels begin to increase on
Wednesday into Thursday as a cold front approaches the area. This
will bring increasing chances of rain to the area late in the
period. /13
MARINE...Main impacts over the coastal waters in the near term
will be the passage of strong to locally severe storms tonight with
perhaps a few tornadoes ahead of an eastward moving cold front.
Front makes passage late tonight and brings a moderate to strong
west to northwest flow. Frequent wind gusts to gale force likely
thru late tonight over the open Gulf waters. A gale warning is now
in place for this. Elsewhere, small craft advisories look to hold in
place for some time, with criteria now looking to be met well into
Saturday. Marine conditions improve by late in the weekend into the
first of next week as surface high pressure moves east over the
area. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 3 AM CDT Friday for ALZ051>060-261>266.
High Rip Current Risk through late Friday night for ALZ265-266.
High Surf Advisory until 6 PM CDT Friday for ALZ265-266.
FL...Wind Advisory until 3 AM CDT Friday for FLZ201>206.
High Rip Current Risk through late Friday night for FLZ202-204-
206.
High Surf Advisory until 6 PM CDT Friday for FLZ202-204-206.
MS...Wind Advisory until 3 AM CDT Friday for MSZ067-075-076-078-079.
GM...Small Craft Advisory from 4 AM Friday to 11 PM CDT Saturday for
GMZ650-655-670-675.
Gale Warning until 4 AM CDT Friday for GMZ650-655-670-675.
Small Craft Advisory until 10 AM CDT Saturday for GMZ630>636.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 18, 2:58 PM CDT, 11 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 258 PM CDT Thu Apr 18 2019 ALZ265-266-FLZ202-204-206-192000- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 258 PM CDT Thu Apr 18 2019 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CDT FRIDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Wind Advisory. High Surf Advisory. Strong to severe storms likely to bring impacts through tonight. Main threats will be damaging winds along with a few tornadoes. A few tornadoes could be strong. Locally heavy rain may lead to some instances of flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. ALZ051>060-261>264-FLZ201-203-205-192000- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- 258 PM CDT Thu Apr 18 2019 ...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. Strong to severe storms likely to bring impacts through tonight. Main threats will be damaging winds along with a few tornadoes. A few tornadoes could be strong. Locally heavy rain may lead to some instances of flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. MSZ067-075-076-078-079-192000- Wayne-Perry-Greene-Stone-George- 258 PM CDT Thu Apr 18 2019 ...TORNADO WATCH 83 IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY... This Hazardous Weather Outlook is for southeast Mississippi. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Wind Advisory. in addition to severe storms tonight, locally heavy rain may lead to some instances of flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. GMZ630>634-636-192000- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Eastern Choctawhatchee Bay- 258 PM CDT Thu Apr 18 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT SATURDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Strong to severe storms likely to bring impacts through tonight. Main threats will be damaging winds along with a few tornadoes. Locally heavy rain likely to reduce visibility to below a mile at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ650-655-670-675-192000- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 258 PM CDT Thu Apr 18 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 11 PM CDT SATURDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Gale Warning. Strong to severe storms likely to bring impacts through tonight. Main threats will be damaging winds along with a few tornadoes. Locally heavy rain likely to reduce visibility to below a mile at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ635-192000- Western Choctawhatchee Bay- 258 PM CDT Thu Apr 18 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT SATURDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Strong to severe storms likely to bring impacts through tonight. Main threats will be damaging winds along with a few tornadoes. Locally heavy rain likely to reduce visibility to below a mile at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
In the hours before
Local storm report, Apr 18, 11:59 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
1159 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND GST 1 ENE PINTO ISLAND 30.68N 88.01W
04/18/2019 M64 MPH GMZ630 AL MESONET
MESONET STATION FW3662 NEAR PINTO ISLAND
RECORDED A WIND GUST OF 64 MPH.
0722 PM TSTM WND GST 1 ESE I65 AND AIRPORT B 30.67N 88.12W
04/18/2019 M57 MPH MOBILE AL MESONET
MESONET STATION EW8738 NEAR AIRPORT BLVD AND
I65 REPORTS A WIND GUST OF 57 MPH.
0901 PM TSTM WND DMG GREENVILLE 31.83N 86.62W
04/18/2019 BUTLER AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MULTIPLE TREES
DOWN IN AND AROUND GREENVILLE, AL. TIME
ESTIMATED BY RADAR.
0806 PM TSTM WND DMG 3 SE DREWRY 31.45N 87.23W
04/18/2019 CONECUH AL FIRE DEPT/RESCUE
BERMUDA FIRE DISPATCHED TO A TREE DOWN
BETWEEN COUNTY RD. 5 AND COUNTY RD. 7 ON
CPNECUH CO. TIME ESTIMATED BY RADAR.
0759 PM TSTM WND DMG 3 SE DOUGLASVILLE 30.83N 87.74W
04/18/2019 BALDWIN AL EMERGENCY MNGR
TREES DOWN IN THE PINE GROVE COMMUNITY IN
BALDWIN CO. AL. TIME ESTIMATED BY RADAR.
0736 PM TSTM WND DMG STOCKTON 30.99N 87.86W
04/18/2019 BALDWIN AL BROADCAST MEDIA
VIEWER REPORTS TREES DOWN IN STOCKTON, AL
VIA BROADCAST MEDIA. TIME ESTIMATED BY
RADAR.
0733 PM TSTM WND DMG SEMINOLE 30.52N 87.47W
04/18/2019 BALDWIN AL PUBLIC
REPORTS OF DOWNED POWER LINES NEAR SEMINOLE.
TIME ESTIMATED BY RADAR.
0715 PM TSTM WND DMG 1 ESE MEDAL OF HONOR PA 30.65N 88.16W
04/18/2019 MOBILE AL PUBLIC
REPORTS OF MULTIPLE TREES DOWN, SOME ON
RESIDENCES NEAR COTTAGE HILL RD AND
UNIVERSITY DR. REPORT VIA SOCIAL MEDIA AND
TIME ESTIMATED BY RADAR.
0711 PM TSTM WND DMG 1 S I65 AND AIRPORT BLV 30.66N 88.13W
04/18/2019 MOBILE AL BROADCAST MEDIA
WIND DAMAGE TO AN AWNING NEAR A HALLS
MOTORSPORTS STORAGE BUILDING. TIME ESTIMATED
BY RADAR.
0710 PM TSTM WND DMG 2 SE MEDAL OF HONOR PAR 30.64N 88.17W
04/18/2019 MOBILE AL PUBLIC
REPORTS OF A TREE ON A HOME ON COTTAGE HILL
ROAD AND ANOTHER ON LONGLEAF RD. REPORT VIA
SOCIAL MEDIA AND TIME ESTIMATED BY RADAR.
0700 PM TSTM WND DMG 2 SW UNIVERSITY OF SOUT 30.68N 88.21W
04/18/2019 MOBILE AL AMATEUR RADIO
RADIO OPERATOR REPORTS TREES DOWN IN AND
AROUND PROVIDENCE ESTATES DR. TIME ESTIMATED
BY RADAR.
0700 PM TSTM WND DMG 5 ESE COFFEEVILLE 31.74N 88.01W
04/18/2019 CLARKE AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A TREE DOWN NEAR
HIGHWAY 84 AND WINN RD. TIME ESTIMATED BY
RADAR.
0558 PM TSTM WND DMG BENNDALE 30.87N 88.81W
04/18/2019 GEORGE MS UTILITY COMPANY
POWER COMPANY REPORTS TREES DOWN ON POWER
LINES NEAR BENNDALE, MS. TIME ESTIMATED BY
RADAR.
0532 PM TSTM WND DMG 1 NNE SAND HILL 31.35N 88.76W
04/18/2019 GREENE MS EMERGENCY MNGR
LARGE TREE DOWN BLOCKING HIGHWAY 42 IN SAND
HILL. TIME ESTIMATED BY RADAR.
0515 PM TSTM WND DMG RICHTON 31.35N 88.94W
04/18/2019 PERRY MS BROADCAST MEDIA
TREES DOWN AND ROOF DAMAGED IN THE TOWN OF
RICHTON. REPORT VIA SOCIAL MEDIA AND TIME
ESTIMATED BY RADAR.
0500 PM TSTM WND DMG RUNNELSTOWN 31.38N 89.11W
04/18/2019 PERRY MS EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES REPORTED DOWN
IN RUNNELSTOWN. ALSO MULTIPLE TREES ON A
HOME AND A BARN DAMAGED. TIME ESTIMATED BY
RADAR.
&&Special weather statement, Apr 18, 11:59 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
1159 PM CDT Thu Apr 18 2019
ALZ054-056>060-190545-
Wilcox AL-Conecuh AL-Butler AL-Escambia AL-Covington AL-Crenshaw AL-
1159 PM CDT Thu Apr 18 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...CRENSHAW...EASTERN ESCAMBIA...SOUTHEASTERN
WILCOX...EASTERN CONECUH AND COVINGTON COUNTIES UNTIL 1245 AM CDT...
At 1158 PM CDT, the strong thunderstorms were located along a line
extending from 7 miles southeast of Pine Apple to 6 miles southeast
of Riverview, and moving northeast at 45 mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Andalusia, Greenville, Opp, Evergreen, Luverne, Georgiana, Brantley,
McKenzie, River Falls, Castleberry, Red Level, Rutledge, Dozier,
Heath, Gantt, I65 And US 84 and Highland Home.
LAT...LON 3109 8621 3100 8688 3100 8706 3173 8697
3175 8691 3183 8691 3183 8695 3201 8693
3204 8686 3196 8686 3196 8641 3205 8640
3205 8630 3197 8630 3196 8625
TIME...MOT...LOC 0458Z 234DEG 37KT 3181 8688 3098 8702Local storm report, Apr 19, 12:25 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1225 AM CDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM MARINE TSTM WIND FORT MORGAN 30.23N 88.03W
04/18/2019 M61 MPH BALDWIN AL MESONET
MARINE THUNDERSTORM WIND GUST OF 61MPH
MEASURED AT FMOA1 ON FORT MORGAN, AL.
&&
MBSpecial weather statement, Apr 19, 12:45 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
1245 AM CDT Fri Apr 19 2019
ALZ264-266-FLZ201>204-190700-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
1245 AM CDT Fri Apr 19 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN...SANTA ROSA AND ESCAMBIA COUNTIES UNTIL 200 AM
CDT...
At 1240 AM CDT, strong thunderstorms were located from Lillian and
Elberta to Jay and Century in Northwest Florida, moving northeast at
40 mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Gulf Breeze, Orange Beach, Goulding, Century,
Bagdad, Lillian, Myrtle Grove, Oriole Beach, Molino, Perdido Beach
and Jay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Some storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 AM CDT for south central
Alabama...and northwestern Florida.
LAT...LON 3100 8752 3098 8679 3047 8696 3058 8699
3060 8702 3045 8709 3058 8718 3037 8718
3037 8717 3044 8710 3043 8697 3043 8698
3036 8707 3036 8702 3025 8766
TIME...MOT...LOC 0540Z 214DEG 53KT 3051 8733Special weather statement, Apr 19, 1:02 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
102 AM CDT Fri Apr 19 2019
ALZ056>060-190700-
Conecuh AL-Butler AL-Escambia AL-Covington AL-Crenshaw AL-
102 AM CDT Fri Apr 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EASTERN BUTLER...CRENSHAW...EASTERN ESCAMBIA...
SOUTHEASTERN CONECUH AND COVINGTON COUNTIES UNTIL 200 AM CDT...
At 102 AM CDT, the strong thunderstorms were located along a line
extending from 3 miles west of Naftel to 7 miles east of Riverview,
and moving northeast at 25 mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Andalusia, Luverne, Brantley, McKenzie, River Falls, Red Level,
Rutledge, Dozier, Heath, Gantt, Glenwood, Petrey and Highland Home.
A Tornado Watch remains in effect until 800 AM CDT for south central
Alabama.
LAT...LON 3153 8616 3153 8620 3145 8619 3101 8648
3100 8708 3196 8649 3197 8641 3205 8640
3205 8630 3197 8630 3197 8620 3196 8618
3189 8617 3179 8620 3179 8615 3166 8615
3166 8616 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0602Z 232DEG 20KT 3201 8634 3106 8694Special weather statement, Apr 19, 2:09 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
209 AM CDT Fri Apr 19 2019
ALZ056>060-264-266-FLZ201>206-190800-
Conecuh AL-Covington AL-Baldwin Coastal AL-Baldwin Central AL-
Butler AL-Escambia AL-Crenshaw AL-Escambia Inland FL-
Santa Rosa Inland FL-Okaloosa Inland FL-Okaloosa Coastal FL-
Santa Rosa Coastal FL-Escambia Coastal FL-
209 AM CDT Fri Apr 19 2019
...A LINE OF STRONG THUNDERSTORMS AND GUSTY WINDS WILL AFFECT THE
FOLLOWING COUNTIES...SOUTHEASTERN BUTLER...SOUTHEASTERN
BALDWIN...CRENSHAW...EASTERN ESCAMBIA...SOUTHEASTERN
CONECUH...COVINGTON...OKALOOSA...SANTA ROSA AND CENTRAL ESCAMBIA
COUNTIES UNTIL 300 AM CDT...
At 208 AM CDT, the strong thunderstorms were located along a line
extending from near Pine Level to 5 miles southeast of Riverview to 5
miles east of Goulding, and moving east at 5 mph.
Winds gusts of 40 to 50 mph will be possible with these storms, and
also well in advance of the storms.
Locations impacted include...
Ferry Pass, Brent, West Pensacola, Wright, Fort Walton Beach, Ensley,
Warrington, Crestview, Niceville, Gonzalez, Destin, Andalusia, Eglin
AFB, Pace, Milton, Valparaiso, Brewton, Mary Esther, Luverne and
Century.
A Tornado Watch remains in effect until 800 AM CDT for south central
Alabama...and northwestern Florida.
LAT...LON 3099 8639 3038 8640 3036 8720 3044 8688
3060 8702 3057 8700 3058 8718 3033 8728
3033 8727 3032 8726 3029 8751 3045 8736
3046 8737 3047 8741 3037 8750 3027 8764
3107 8722 3205 8630 3154 8614
TIME...MOT...LOC 0708Z 278DEG 6KT 3204 8608 3103 8698 3047 8713The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:08 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more | 67 min |
| Apr 18, 7:13 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe, Wilcox | 62 min |
| Apr 18, 7:19 PM CDT | Special Marine Warning | MOB | 116 min | |
| Apr 18, 8:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 62 min |
| Apr 18, 8:16 PM CDT | Special Weather Statement | MOB | Butler, Conecuh | 59 min |
| Apr 18, 8:24 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Monroe | 51 min |
| Apr 18, 8:34 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 41 min |
| Apr 18, 9:10 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 65 min |
| Apr 18, 9:28 PM CDT | Special Weather Statement | MOB | Covington | 47 min |
| Apr 18, 9:39 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 51 min |
| Apr 18, 10:29 PM CDT | Special Weather Statement | MOB | Clarke, Washington | 46 min |
| Apr 18, 11:59 PM CDT | Special Weather Statement | MOB | Butler, Conecuh, Covington, Crenshaw | 46 min |
| Apr 19, 12:12 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 48 min |
| Apr 19, 12:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| Apr 19, 1:02 AM CDT | Special Weather Statement | MOB | Covington, Crenshaw | 58 min |
| Apr 19, 1:28 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 27 min |
| Apr 19, 2:02 AM CDT | Special Marine Warning | MOB | 88 min | |
| Apr 19, 2:09 AM CDT | Special Weather Statement | MOB | Covington, Crenshaw, Escambia | 51 min |
| Apr 19, 3:11 AM CDT | Special Weather Statement | MOB | Covington, Crenshaw | 49 min |
| Apr 19, 3:19 AM CDT | Special Marine Warning | MOB | 86 min | |
| Apr 19, 10:28 AM CDT | River Flood Warning | MOB | Escambia | 48 hr |
| Apr 19, 5:39 PM CDT | Special Marine Warning | MOB | 35 min | |
| Apr 19, 5:41 PM CDT | Special Weather Statement | MOB | Baldwin | 19 min |
Nearby
Areal Flood Advisories in Alabama, 2019Every areal flood advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.